MAUDE Adverse Event Report: MICROVENTION INC. TRAXCESS EX GUIDEWIRE; WIRE, GUIDE, CATHETER

MICROVENTION INC. TRAXCESS EX GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GW1420040X
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue and event as described could not be confirmed.If the device or additional information is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported: physician has a patient that had a tracees 14x guidewire stuck in his head and had to cut it off at the groin.Procedure was aneurysm treatment on contralateral side; aneurysm embolization with flow diverter, then coils (not microvention) and was not an embolic procedure (no injection).Procedure details include it was part of a comprehensive case with coils and flow diverter.The wire was used only after the treatment to gain access across the acomm, approximately 2 hours in, the wire stuck right at acomm.It is thought the guidewire possibly became stuck in the patient¿s head by spasm but no response to vasodilators and likely caught in a perforator near acomm.It is noted there was no real tortuosity involved in the procedure.Devices being used with the traxcess were coils, flow diverter and associated catheters, no device details were provided.Patient is noted to be stable, however the wire remains in the patient.At time of this report, there is no intervention planned to remove the wire from the patient.The patient is now home.Exact date of surgery is unknown, but " dr.Notes he was aware 6 months ago" (from 07june2024).Although requested, no other information was provided, and no procedural images or op / procedure notes are available.
 
Additional Manufacturer Narrative
Device history investigation of the product with the involved product code/lot#: no anomaly was found in the manufacturing record and the shipping inspection record.No other similar report was found in the past.Investigation findings.About the actual sample.Since no actual sample was returned, investigation of it could not be performed.Ashitaka factory has been making efforts in maintaining the quality of this product by performing following work and inspections.After the product assembling process, 100% visual inspection is performed to confirm that there is no deformation.After the product assembling process, the outer diameter of coil is measured on 100% basis to confirm that there is no anomaly on it.As a shipping inspection, the sliding resistance of distal end is measured for each lot to confirm that there is no anomaly in the lubricity.The ifu of this product includes the following directions for use.Prior to inserting the guidewire into the catheter, flush the catheter lumen with heparinized saline to prime the catheter and provide smooth movement of the guidewire within the catheter.Investigation conclusion.Based on the investigation result, no anomaly was found in the manufacturing history record.Since the actual sample was not returned, it was not possible to clarify the cause of occurrence.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRAXCESS EX GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19625364
Report Number2032493-2024-00505
Device Sequence Number8485933
Product Code DQX
UDI-Device Identifier00810170014864
UDI-Public(01)00810170014864(11)230602(17)260531(10)230602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberGW1420040X
Device Lot Number230602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETERS, DETAILS UNKNOWN.; COILS, DETAILS UNKNOWN.; FLOW DIVERTER, DETAILS UNKNOWN.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown